# SDR HEEA060213

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32041
- Make and model: Bell 206L-3
- Aircraft serial: 51539
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting Assy
- Part number: 206030104023
- Condition: Gouged
- Location: Crosstube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN THE SIDES FROM THE CROSSTUBE TUBE SADDLE.  CORROSION INSIDE AT THE NUTPLATE.  SCRAPPED AND INSTALLED SERVICEABLE FITTINGS.
